# SDR AALA20090629TUL01

- Difficulty date: June 29, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK AT STRINGER 30 CORRODED.  REPLACED TIE DOWN TRACK PER SRM 51-30-05.
